The Milnor ring of a local ring
Colloque sur les formes quadratiques (Montpellier, 1975), Mémoires de la Société Mathématique de France, no. 48 (1976), pp. 35-44.
@incollection{MSMF_1976__48__35_0,
     author = {Hornix, E.A.M.},
     title = {The Milnor ring of a local ring},
     booktitle = {Colloque sur les formes quadratiques (Montpellier, 1975)},
     author = {Collectif},
     series = {M\'emoires de la Soci\'et\'e Math\'ematique de France},
     pages = {35--44},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {48},
     year = {1976},
     doi = {10.24033/msmf.199},
     zbl = {0353.15036},
     mrnumber = {58 \#10976},
     url = {http://archive.numdam.org/item/MSMF_1976__48__35_0/}
}
Hornix, E.A.M. The Milnor ring of a local ring, dans Colloque sur les formes quadratiques (Montpellier, 1975), Mémoires de la Société Mathématique de France, no. 48 (1976), pp. 35-44. doi : 10.24033/msmf.199. http://archive.numdam.org/item/MSMF_1976__48__35_0/

[1] H. Bass, Lectures on topics in algebraic K-theory. Tata Institute of fundamental research, 1967. | MR 43 #4885 | Zbl 0226.13006

[2] M. Knebusch, Bemerkungen zur Theorie der quadratischen Formen über semilokalen Ringen. Saarbrücken, 1969.

[3] E.A.M. Hornix, Stiefel-Whitney invariants of quadratic forms over local rings. J. of Algebra 26 (1973), 258-279. | MR 49 #219 | Zbl 0263.18014

[4] A. Micali, O.E. Villamayor, Sur les algèbres de Clifford, Ann. Sc. Ec. Normale Sup., 4è série, 1 (1968), 271-304. | Numdam | MR 41 #244 | Zbl 0182.05304

[5] A. Micali, O.E. Villamayor, Sur les algèbres de Clifford II, Journal für die Reine und Andgewandte Mathematik, 242 (1970), 61-90. | MR 41 #6902 | Zbl 0252.15015

[6] J. Milnor, Algebraic K-theory and quadratic forms. Inventiones Math. 9, 318-344 (1970). | MR 41 #5465 | Zbl 0199.55501

[7] C.H. Sah, Symmetric bilinear forms and quadratic forms. J. of Algebra, 20 (1972), 144-160. | MR 45 #3448 | Zbl 0226.15010